MathSciNet Relay Station
MathSciNet bibliographic data
MR959276 13G05 (13A15 13F05)
Houston, Evan; Zafrullah, Muhammad Integral domains in which each $t$-ideal is divisorial. Michigan Math. J. 35 (1988), no. 2, 291–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement